Hokkaido Mathematical Journal

Invertibility of some singular integral operators and a lifting theorem

Takanori YAMAMOTO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 22, Number 2 (1993), 181-198.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413171

Digital Object Identifier
doi:10.14492/hokmj/1381413171

Mathematical Reviews number (MathSciNet)
MR1226589

Zentralblatt MATH identifier
0798.47026

Citation

YAMAMOTO, Takanori. Invertibility of some singular integral operators and a lifting theorem. Hokkaido Math. J. 22 (1993), no. 2, 181--198. doi:10.14492/hokmj/1381413171. https://projecteuclid.org/euclid.hokmj/1381413171


Export citation